# SDR TAOA049502

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TS
- Make and model: Boeing 727294
- Aircraft serial: 22043
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 900842
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 3 INOPERABLE.  REPLACED BATTERY PACK AND CHARGER.  OPERATIONAL CHECK OK.  REF 95ZZZW578.
